# SDR USAA2012082800017

- Difficulty date: August 27, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 36,427 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A7340
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING DVI OF THE RIGHT OFF WING ESCAPE SLIDE ENCLOSURE DOOR 194AT, FOUND DOOR ISN'T FLUSH WITH OUTER SURFACE.  REPACKED OFFWING SLIDE IAW CMM 25-60-58 REV 19 & FOLDING PROCEDURE P-11907 REV R & CHECK ENCLOSURE DOOR IS FLUSH WITH OUTER SURFACE.
